# SDR IPXA11566211

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT LAMPS INOP IN EMERGENCY LIGHT ASSY.  RELAMPED EIGHT LAMPS IN EMERGENCY EXIT SIGN IAW AMM 33 51 01 2.
